# SDR UPS96221514

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LAVATORY FLOOR - FLOOR SUPPORT HAT SECTION UNDER LAV DOOR HAS CORROSION FROM STA 304-344.   REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART I.A.W. DRAWING 65-26173 AND SRM 51-30-2.
